کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
4644802 1632162 2017 16 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
A novel finite difference scheme for Burgers' equation on unbounded domains
ترجمه فارسی عنوان
طرح تفاضل محدود جدید برای معادله برگرز در حوزه نامحدود
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
کلمات کلیدی
معادله برگر ناهمگن ؛ دامنه نامحدود. شرط مرزی مصنوعی؛ روش تفاضل محدود؛ برآورد خطا
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات محاسباتی
چکیده انگلیسی

This paper studies a finite difference method for one-dimensional nonhomogeneous Burgers' equation on the infinite domain. Two exact nonlinear artificial boundary conditions are applied on two artificial boundaries to limit the original problem onto a bounded computational domain. A function transformation makes both Burgers' equation and artificial boundary conditions linear. Consequently, a novel finite difference scheme is developed by using the method of reduction of order for the obtained equation and artificial boundary conditions. The stability and the convergence with order 3/2 in time and 2 in space in an energy norm are proved for this method for Burgers' equation. Different examples illustrate the unconditional stability and the accuracy of the proposed method.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Numerical Mathematics - Volume 111, January 2017, Pages 1–16
نویسندگان
, , ,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت